# SDR DALA2024032003554

- Difficulty date: March 19, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N424DX
- Make and model: Airbus A330-941
- Aircraft serial: 2034
- Aircraft time: 1,529 hours, 190 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3424 DOOR 3R ASSIST CYLINDER LOW. CORRECTIVE ACTION: SERVICED DOOR 3R ASSIST CYLINDER IAW A330 AMM 52-12. (5560410)
